# SDR P5CA9500826

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: S-Rail
- Condition: Cracked
- Location: Nr2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE S-RAIL CRACKED AT 6 O'CLOCK POSITION.  WELDED CRACK IAW P AND W MM 72-53-01.
